# SDR AALA201712129037

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 49,374 hours, 24,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 LEFT GIRT BAR DIFFICULT TO REMOVE WHEN OPENING DOOR. INSPECTED, CLEANED AND LUBED L1 DOOR FLOOR LATCHES PER AMM 25-62-00.
